Berezin Number Inequality for Convex Function in Reproducing Kernel Hilbert Space


YAMANCI U., GÜRDAL M., Garayev M. T.

FILOMAT, vol.31, no.18, pp.5711-5717, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 18
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1718711y
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5711-5717
  • Keywords: Numerical radius, Hardy-Hilbert's inequality, Berezin number, self-adjoint operator, convex function, NUMERICAL RADIUS INEQUALITIES, NONCOMMUTATIVE HARDY, OPERATORS
  • Süleyman Demirel University Affiliated: Yes

Abstract

By using Hardy-Hilbert's inequality, some power inequalities for the Berezin number of a self-adjoint operators in Reproducing Kernel Hilbert Spaces (RKHSs) with applications for convex functions are given.